# SDR VTZA97715

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 905
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Line
- Condition: Loose
- Location: Lt Oil Cooler
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLT 6462 - BOS-JFK - DURING LANDING AT JFK WITH ONE DISCREPANCY WHICH WAS THE LEFT ENGINE SHUT DOWN ON LANDING.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AD FOUND OIL COOLER SUPPLY LINE LOOSE.  MAINTENANCE RESECURED LINE AND SERVICED ENGINE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
